Discussions By Condition: Medical Stories

Same symptoms as most !

Posted In: Medical Stories 0 Replies
  • Posted By: nakiah
  • March 27, 2007
  • 09:59 AM

I have read all of your post and I feel real strange to find out that so many of us have the same symptoms and miss diagnosis. My problems started on December 31,2005. I was a licensed sucurity officer and was on my feet constantly for 8-10 hours a day. I am 51 years old and am overwieght but was very active and moved like a person who was of a smaller statued. I always had jobs that required standing or walking but never had any problems like these. And have alwaysed been overwieght. I actually had one doctor whomactually disagreed with the other 4 that I have seen for these symptoms to state that he believd wieght was not the issue. I agree with him problems considering that the osevere occured earlier on in life considering the weight factor was always thier. My symptoms are simular to you girls , I suffer with severe pain in both feet and legs with severe swelling ,this has been going on for over a year know and now just recently my right leg which was where the problem started is getting knotts that pop out of my leg and the top of my foot if I stand longer than 20 minutes. after this length of time the swelling becomes severe and the pain which I constantly have if at all possible becomes so bad I just want to scream. about 2 weeks ago I start suffering with severe pain and swelling in my right hand , the swelling actually started in my center finger . and now has moved into my left hand and my bones of my legs and arms are starting to feel like my bones are bursting from the insides. The pain is escrutiating ! I was first diagnosed with Plantar Ficiatis and bruised acylis heels . First in the right foot and then it gradually moved into the other. I have seen a total of five doctors and have now exhausted my resources and am waiting for a response from Medi-Cal so I can continue to recieve help. I have no funds comming in at the time because I have exausted my SDI funds and now await a decesion that could either send me crashing or lead me in the right direction. Each dictor that I have seen diagnosed me with the same thing. I recieved cortozone shots in both feet 3x, taken Celebrax,Vicodin for the pain, ibeprophen, tylenol/coyden,therapy treatment for 3 months and have not gotten any results. The last doctor that I saw stated he could not do anything for me until the swelling went down. It hasn't gone down yet and that was 6 months ago. All this beating around the bush and moving from doctor to doctor because of the limitations of the insurance I had has done nothing for my hope or my pocketbook which now is empty of funds and hope. 2 days ago my lower back on my right is stiff and constantly burning. I can't even turn completely to the right side due to the stiffness and pain and now I am getting knotts in my left leg. My body is so sore that if I run into something which I often do I just tear up, but try to hide it from my family. I am always tired and depressed because I have always dependant on my self to get by and now I am feeling so helpless. I can't sleep anymore from the pain and worry. I can't even sit for more that 30 minutes because my legs and feet start to sweel . Sometimes my right foot will swell so much that if I am in light I can see through my skin into the inside of my foot. And because of the constant swelling my skin around the affected areas has become so tender to the touch. Our symptoms our so simular there must be a key link somewhere between all of us. Has anyone tried to find out if we have anything in common b esides our symptoms ?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?